| Catalog Number |
AM-MS-040MF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Insufficient Information (4580)
| Date of Event |
09/27/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Retrospective report encountered through patient's prior complaint history.Patient underwent revision surgery on (b)(6) 2025 due to unknown reasons.Complaint will be reported due to revision surgery.This report captures eleos male-female midsection.This event will be reported as a serious injury due to the revision procedure.
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the unknown revision surgery was not related to the design, manufacture, and/or sterilization of the revised implants.
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the alleged infection was not related to the design, manufacture, and/or sterilization of the revised implants.
Event or Problem Description
Retrospective report encountered through patient's prior complaint history.It was reported by an onkos distributor that the patient underwent revision surgery on (b)(6) 2025 due to an alleged infection.This report captures eleos male-female midsection.